# SDR CA160125009

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 45,860 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 007027033
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF TROUBLESHOOTING TO DETERMINE A ROOT CAUSE OF WHY THE MAIN CARGO DOOR WOULD NOT OPEN IN THE NORMAL METHOD, MAINTENANCE PERSONNEL FOUND A CLOSE ASSIST SPRING BROKEN ON THE AFT VENT DOOR.  THE BROKEN SPRING WAS FOUND TO HAVE FOULED THE VENT DOOR MICRO SWITCH AS THE SPRING WAS JAMMED BETWEEN THE MICRO SWITCH PLUNGER BODY AND DOOR CONTACT PAD. THE MAIN CARGO DOOR AFT VENT DOOR CLOSE ASSIST SPRING WAS REPLACED AND THE DOOR FUNCTION TESTED SERVICEABLE.  NO FURTHER FAULTS WERE NOTED. NOTE: MAIN CARGO DOOR, PN 007-00658-29 INSTALLED VIA STC SA94-77/SA2969SO.
